# SDR AALA20120914005

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BETWEEN STATIONS 312 AND 328 RIGHT BUTTLINE 11 CORRODED ON UPPER SURFACE AROUND FASTENER HOLES.  INSTALLED NEW FLOORBOARD SUPPORT PER AARD 51-00-05-01.
